# SDR P5CA2008010901586

- Difficulty date: January 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 34,892 hours, 5,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040822
- Part serial: 0765
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF NRT, CREW EXPERIENCED SEVERE WIND SHEAR AND A FLAP ASYMMETRY PROBLEM.  OUTBOARD TRAILING EDGE FLAPS WOULD NOT RETRACT PASSED 5 DEGREES.  AIRCRAFT RETURNED TO NRT.  CONDITIONAL INSPECTIONS FOR HIGH ENERGY STOP AND SEVERE TURBULENCE WERE ACCOMPLISHED IAW AMM 05-51-03 AND 05-51-10.  DURING TROUBLESHOOTING OF THE FLAP ISSUE THE RIGHT OUTBOARD FLAP RVDT WAS FOUND TO BE FAULTY AND REPLACED.
